Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Permutable rational functions'' [Trans. Amer. Math. Soc. 25 (1923), no. 3, 399-448; 1501252]


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 26 (1924), 494
MSC: Primary 30D05
DOI: https://doi.org/10.1090/S0002-9947-1924-1500495-3
Original Article: Trans. Amer. Math. Soc. 25 (1923), 399-448.
MathSciNet review: 1500495
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D05

Retrieve articles in all journals with MSC: 30D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1500495-3
Article copyright: © Copyright 1924 American Mathematical Society